# SDR AALA20031357

- Difficulty date: December 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX  FORWARD CABIN CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD CABIN CEILING EMERGENCY LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
